Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
About the macroscopic dimension of certain PSC–Manifolds

Dmitry Bolotov

Algebraic & Geometric Topology 9 (2009) 21–27
Abstract

In this note we give a partial answer to Gromov’s question about macroscopic dimension filling of a closed spin PSC–Manifold’s universal covering.

Keywords
closed manifold, $KO$-characteristic classes, scalar curvature
Mathematical Subject Classification 2000
Primary: 57R19
Secondary: 57R20
References
Publication
Received: 13 June 2008
Revised: 8 December 2008
Accepted: 10 December 2008
Published: 6 January 2009
Authors
Dmitry Bolotov
B Verkin Institute for Low Temperature Physics
Lenina Ave 47
Kharkov 61103
Ukraine